# SDR HEEA955258

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 7400 · Ignition System
- Part: Sensor Assy
- Part number: 355A72302300
- Condition: Defective
- Location: Auto Relight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR READS HIGH OUT OF TOLERANCE.
